Jump to content

Photo

How Soon After Accutane Can I Start The Regimen?


No replies to this topic

#1 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,492
    Gallery Images: 10
    Blog Entries: 16
    Likes: 589
About Me
  • Gender:Female
  • Location:NYC
  • Interests:Reading, writing, trying new things, finding my inner strength through this struggle.

    Acne has broken me down but i am hopefully that one day things will get better.
  • Joined: 18-August 11

Achievements

     

Posted 24 April 2013 - 04:25 PM

So i have 6 days left on accutane and i am breaking out in red pimples pretty much all over (some areas are worse than others) - not sure whats going on either.

 

My last pill is April 30th (next tuesday) so my question is this, when can i start the regimen safely without irrirtating my skin excessively.  I don't want to wait for things to get worse.

 

Any and all suggestions would be appreciated


It's a rocky road but like everything else in life, there is always a beginning and an end.  Here's to finding my end.

 

God is good to me..........more than I deserve.

 

James 1:2-4

Consider it all joy, my brethren, when you encounter various trials, knowing that the testing of your faith produces endurance. And let endurance have its perfect result, that you may be perfect and complete, lacking in nothing.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users